# SDR UALA2011113006581

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,170 hours, 6,239 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78961
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 14 AFT INOPERATIVE.  RELAMPED, OP CHECKED NORMAL.
